# SDR DALA2023052604233

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR INTERNAL AREA DOUBLER INSTALLED FR84, STR2AR IN UPPER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH PRI 608134-14, VALIDATED ER/A 608134-14 MATCHES PRI 608134-14. EXISTING MODIFICATION INSTALLED AS PER EM 5330-01151-05C. MODIFICATION IS APPROVED AS PER FAA AD 2015-23-06. IN COMPLIANCE WITH SB. ADDITIONALLY, DEVIATIONS FOR SHORT EDGE MARGINS WERE APPROVED AS PER DELTA ERA 544203-14AD BY MEANS OF AIRBUS RDAS. (2784543)
